# SDR 95ZZZX2112

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88MB
- Make and model: Beech E-55
- Aircraft serial: TE844
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 650695
- Condition: Cracked
- Location: Engine Mount
- Part time: 2,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION IAW AD 94-09-07 AND AD 95-03-14, THE ENGINE LOWER LEFT MOUNT BRACKET WAS FOUND CRACKED.  THE CRACK WAS .3750 INCH LONG AND WAS LOCATED TO THE AREA DESCRIBED BY THE AD AND TCM SB MSB94-9.  BOTH LOWER MOUNTS WERE REPLACED IAW AD.
